# SDR O2GA2014080482201

- Difficulty date: August 1, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N822UP
- Make and model: Beech B300
- Aircraft serial: FL911
- Aircraft time: 238 hours, 195 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: SS100
- Part serial: 1418
- Condition: Defective
- Location: Cabin
- Part time: 238 hours, 195 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT & CABIN DURING FLIGHT.  CREW USED OXYGEN MASK DURING LANDING AS PRECAUTION.  LANDING WAS UNEVENTFUL.  TROUBLE SHOT THE DISCREPANCY TO A FAULTY STATIC INVERTER IN AFT CABIN.  STATIC INVERTER WAS REPLACED.  OPERATIONS CHECKED OK & ACFT WAS RETURNED TO SERVICE.
